Quick jump to page content
Main Navigation
Main Content
Sidebar
Register
Login
Toggle navigation
Home
About
About the Journal
Editorial Team
Current
Archives
Policy
Archival Policy
Ethics and Malpractics Policy
Anti-plagiarism Policy
Peer Review Policy
Privacy Statement
Privacy Statement
Guideline
Submissions
Author Guideline
Contact
Search
Home
Archives
Vol 18 No 01 (2024): Journal of the Tensor Society
Published:
2024-11-30
Articles
Proposed theorems on an almost complex golden structure and its frame bundle
Anowar Hussain Sadiyal
01-08
View Abstract
PDF
Download PDF
DOI : https://doi.org/10.56424/jts.v18i01.250
KILLING VECTOR FIELDS ON A FAMILY OF FOUR-DIMENSIONAL WALKER MANIFOLDS
Abdoul Salam Diallo, Mamadou CISS, ISSA ALLASSANE KABOYE
View Abstract
PDF
Download PDF
DOI : https://doi.org/10.56424/jts.v18i01.249
Bianchi Type- III Perfect Fluid Dark Energy Cos- mological Model with Dynamical Equation of State Parameter in f(R,T) Theory of Gravity
Priyanka Kumari; S Ram, K S Adhav
09-18
View Abstract
PDF
Download PDF
DOI : https://doi.org/10.56424/jts.v18i01.221
Geometry of contact and complex structures with statistical manifolds
SAHADAT ALI, Mahtab Alam, Mobin Ahmad
19-25
View Abstract
PDF
Download PDF
DOI : https://doi.org/10.56424/jts.v18i01.207
ON POINTWISE BI-SLANT RIEMANNIAN MAPS
Sushil Kumar, Rajendra Prasad, Punit Kumar Singh
26-36
View Abstract
PDF
Download PDF
DOI : https://doi.org/10.56424/jts.v18i01.208